MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 152190058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Not Applicable (3189)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2010.It was reported that the patient visited to the hospital due to the dislocation, but the patient did not complain the pain, and could walk normally.Then the surgeon suspected trunnionosis under the x-ray.The revision surgery was performed on (b)(6) 2018 by replacing the stem, the head, and the sleeve.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
9/10 COCR HEAD 28MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7582274
Report Number1818910-2018-61640
Device Sequence Number14044607
Product Code JDI
UDI-Device Identifier10603295276630
UDI-Public10603295276630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152190058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer08/10/2018
08/10/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date08/15/2018
09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight76